# SDR ABXA9800667

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5750322502
- Condition: Cracked
- Location: Bs 1140-1160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34R CRACKED STATION 1140-1160.  REPAIRED IAW DC8 SRM 53-2-2.
